Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itchy bump or lumps in between vagina and anus

Itchy bump or lumps down there (inbtw vaginal and anus) there are sum itchy bump or lumps down there and i don t know what to do!! It in between vagina and anus and sum are on the one of the lips. i notice them about 3 weeks ago but they wasn t itchy up until 2 days ago so im getting very scared about it please help
Asked On : Wed, 16 Feb 2011
Answers:  1 Views:  1520
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi
welcome to healtcaremagic
you are having vulvovaginal infection
better consult gynaecologist and get checked up and some tests may be advised
in the mean time time may start with azithromycin 1gm in empty stomach, ornidazole tabs 500mg 2tabs after meals[once only] tab surfaz o single tab
for local application use surfaz ointment
both the partners should be treated simultaneously and sexual rest needed
consult gynaecologist
hoping early recovery
Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor